# SDR WX0A201512040002

- Difficulty date: October 22, 2015
- Submitted: December 4, 2015
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 7075
- Condition: Corroded
- Location: L2 Door
- Part time: 57,655 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE CORRODED AT L2 DOOR.
